# SDR JJBA20251209025

- Difficulty date: November 24, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 49,605 hours, 32,092 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD SEAT TRACK NR 2, 4, 6, 10, 18, 20, 26, 28 FOUND CORRODED. RT INBD SEAT TRACK NR 2, 4, 6, 10, 18, 20, 26, 28 BLENDED. RT INBD SEAT TRACK NR 2, 4, 10, 18, 20, 26, 28 REPROTECTED. AT RT INBD SEAT TRACK NR 6 REMOVED AND INSTALLED.
